# SDR F3LA00211

- Difficulty date: August 20, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-3 CHECK, INSPECTION REPORTED FLOORBEAM UPPER CHORD CORRODED FROM RBL 20 TO LBL 49.  MAINTENANCE FABRICATED REPAIR PARTS PER SRM 53-10-02 AND INSTALLED PER SRM 51-30-0.  (M)
